# SDR CALA2014121001518

- Difficulty date: December 9, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 44,093 hours, 14,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Damaged
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727D HAS A CIRCUMFERENTIAL FRAME BETWEEN STRINGER 3L & 4L WITH 2 DAMAGED HOLES.  REPAIRED  IAW ECRA 5310-06335.
